# SDR DALA2022042802988

- Difficulty date: October 10, 2017
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 REPAIR DBLR INSTALLED ON L1 PAX DOOR OUTER SKIN AFT LWR CORNER NEEDS INSPECTION OF MAJOR REPAIR. CORRECTIVE ACTION: INSPECTED PER ERA 562246-14. OK FOR SERVICE. (0249781)
